# SDR SWAA2017080915528

- Difficulty date: August 2, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 45,723 hours, 26,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 6561776
- Condition: Faulty
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SAFETY STRAP FAULTY.  R&R STRAP IAW SIP.
